MathSciNet Relay Station
MathSciNet bibliographic data
MR1655834 (2000k:46030) 46E15 (30H05)
Ortega-Cerdà, Joaquim; Seip, Kristian Beurling-type density theorems for weighted $L\sp p$ spaces of entire functions. J. Anal. Math. 75 (1998), 247–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement